# SDR UIEA202009212022

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,883 hours, 15,469 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 25538
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE UNCONTROLLABLE AT FL 360, OUTFLOW VALVE UNCONTROLLABLE.  CABIN ALT AUTO 2 STATUS MESSAGE, CABIN ALTITUDE EICAS MESSAGE.  REMOVED AND REPLACED SELECTOR CBN PRESSURE, IAW AMM 21-31-01.  OPS CHECK NORMAL.
